# SDR QXEA0201970

- Difficulty date: November 20, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 10,783 hours, 15,207 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: DSC252B40124
- Condition: Broken
- Location: Hyd System
- Part time: 10,779 hours, 15,201 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PDX- RETURNED TO FIELD DUE TO NR 2 ENGINE HYDRAULIC PUMP CAUTION LIGHT IS ILLUMINATED.  NR 2 HYDRAULIC QUANTITY INDICATOR IS ZERO.  AIRCRAFT WAS FLOWN WITH ZERO FLUID FOR 50 MINUTES.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED ENGINE DRIVEN PUMP, CASE DRAIN FILTER AND BROKEN RIGHT HAND NOSE LANDING GEAR DRAG STRUT ACTUATOR HYDRAULIC LINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
